# SDR 8EKA20150630001

- Difficulty date: June 11, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N502FS
- Make and model: Casa C212200
- Aircraft serial: 294
- Aircraft time: 16,298 hours, 15,470 cycles
- Engine: Garrtt TPE33110
- Engine time: 2,833 hours, 2,028 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8954907
- Part serial: 1948053
- Condition: Sticks
- Location: Zone 400
- Part time: 2,833 hours, 2,028 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PROP GOVERNOR STUCK IN FLIGHT.  ACFT RETURNED TO BASE.  GOVERNOR FOUND TO BE STICKY.
